# SDR SWAA2023010386054

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 44,804 hours, 27,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH EMERGENCY LIGHTS OVERHEAD BIN ROW 16 AND 19 OFF<[01] RE-SECURED CONNECTOR BATTERY PACK M1672 AS PER REFERENCE AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST EMERGENCY LIGHTS BINS 16 AND 19. TEST NORMAL OPERATION.;[02] VERIFIED STEP 1
